# SDR FDEA202505260808

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222CFF HAS NUMEROUS SMALL DENTS,   APPROXIMATELY STATION 300 RBL 60. GM25   FABRICATED FLOOR PANEL 222 CFF MPN:141T5856-116 AT RBL 54.75 -   77.5 STATION:285 -412 IN   REF TO DRW 141T5856-116 AND B767 53-00-50-24. THIS IS A MAJOR REPAIR.
